# SDR IPXA12571369

- Difficulty date: January 27, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 21,189 hours, 14,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Mcd Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO DOOR SILL WEB AFT OF NR 5 LATCH CAM HAS 2 EA  GOUGES AND PARTIALLY SHEARED RIVET.  REPAIRED MAIN CARGO DOOR SILL WEB AFT OF NR 5 LATCH CAM IAW EA 120104 IR REV A AND EO B757-5310-45857-B.
